Community

Is it normal to have a high pulse rate after stopping Mukta Vati?

I have been using divya mukta vati for blood pressure replacing lisinipril for 2 + years and it has done a great job. Recently I stopped taking it because my pressure was very low and I was starting to feel fluttering in my chest etc. I’ve been off for 2 - 3 weeks and my pressure is still very low but pulse is now very high. This morning pulse was 109 and I was clammy in a cold room. It has made sleeping near impossible as well because I can hear my heart beating hard and fast. Wanted to know if this is a temporary withdrawal of the medicine or not and what I could do to get pulse down to a normal rate.

Thanks

109 pulse is very high at resting. I would recommend you to consult doctor.

I’m also taking Mukta Vati, it lowers pulse…mine sometime goes low as 50. when I stop mukta vati for a few days then it goes 65-70